SENATOR DOLE'S VISIT TO INDIANA, NEBRASKA AND NEW MEXICO

Tuesday and Wednesday, October 26-27, 1976

Wednesday, October 27, 1976

7:15 a.m.

PRESS NOTE: Baggage will be accepted in the Press Center, Carta Jean Room, no later than 7:15 a.m.

Press proceed to press bus for boarding.

7:20 a.m. Press bus departs Imperial House en route Marriott Hotel.

7:25 a.m. Press bus arrives Marriott Hotel.

> PRESS NOTE: Press proceed to the Under The Greenwood Tree Room for buffet break-

> PRESS NOTE: Audio portion of the local TV interviews will be piped into the Under The Greenwood Tree Room.

BAGGAGE CALL: 7:30 a.m.

8:05 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted no later than 7:30 a.m. in Rooms 110-112.

7:50 a.m. The Senator departs Suite and proceeds to Character Room.

7:55 a.m. The Senator arrives Character Room for TV tapings.

8:00 a.m. TV taping - Channel 33 (NBC affiliate), Ft. Wayne Interview conducted by: Bill Griffin

Channel 13 interview concluded.

Page 1 of 18

8:10 a.m.	TV taping - Channel 15 (CBS affiliate), Ft. Wayne Interview conducted by: Ian Pearson
8:15 a.m.	.Channel 15 interview concluded
8:20 a.m.	TV taping - Channel 21 (AFB affiliate), Ft. Wayne Interview conducted by: Harry Galagher
8:25 a.m.	Channel 21 interview concluded.

GUEST AND STAFF INSTRUCTIONS: Proceed to Three Rivers Ballroom for staff viewing area.

PRESS NOTE: Press proceed to press platform, Three Rivers Ballroom, main floor to position for Senator Dole's entrance and remarks.

Press facilities: 10 LD's
6 typewriters

8:28 a.m.	The Senator departs Ch	naracter Room an	d proceeds to Three
	Rivers Ballroom.		

8:32 a.m. The Senator arrives Ballroom for GOP breakfast and proceeds to head table and is seated.

OPEN PRESS COVERAGE

8:35 a.m. Introduction of Governor Otis Bowen (R-Indiana) by Dan Quayle, GOP Congressional Candidate, 4th Congressional District.

8:37 a.m. Introduction of the Senator by Governor Bowen.

8:40 a.m. The Senator's remarks begin

FULL PRESS COVERAGE

8:55 a.m. The Senator's remarks conclude.

The Senator departs head table and greets guests as he exits Ballroom en route Suite.

9:05 a.m. GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Rooms 110-112.

9:10 a.m. The Senator arrives Suite.

PRESS NOTE: Press filing time = 20 minutes.

9:25 a.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

9:30 a.m.

PRESS NOTE: Press proceed to motorcade for boarding.

9:30 a.m.

The Senator departs Suite and proceeds to motorcade for boarding.

9:35 a.m.

MOTORCADE DEPARTS Marriott Hotel en route Baer Field.

(Driving time: 30 minutes)

10:05 a.m.

MOTORCADE ARRIVES Baer Field, Ft. Wayne, Indiana

CLOSED DEPARTURE OPEN PRESS COVERAGE

10:15 a.m. CDT

CAMPAIGN EXPRESS DEPARTS Baer Field, Ft. Wayne, Indiana en route Terre Haute, Indiana.

(Flying time: 35 minutes)
(No time change)

10:50 a.m.

CAMPAIGN EXPRESS ARRIVES Hulman Field, Terre Haute, Indiana.

CDT

CLOSED ARRIVAL
OPEN PRESS COVERATE

Advanceman: J. Grossman

The Senator will be met by:

Press Advance:

Congressman John Myers, 7th Congressional District

D. Lewis

Lt. Governor Robert Orr

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

J. Grossman

Limo

Senator Dole

Follow up

Control

J. Waters
P. Russo
D. Owen

Press 1

D. Lewis

Press 2

L. Speakes

Press 3

D. Wendell

Spare

Guest and Staff bus

All others

Tail

PRESS NOTE: Press center located Reid Airways Lounge area, main terminal. Press facilities: 4 LD's on phone 4 LD's

The Senator proceeds to motorcade for boarding.

11:00 a.m. MOTORCADE DEPARTS Hulman Field, Terre Haute en route Tilson Music Hall, Indiana State University

(Driving time: 15 minutes)

11:15 a.m. MOTORCADE ARRIVES Tilson Music Hall, back entrance, for speech.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

The Senator will be met by: Congressman John Myers Lt. Governor Robert Orr

GUEST AND STAFF INSTRUCTIONS: Proceed through side rear entrance to staff viewing area behind press platform.

PRESS NOTE: Press will be escorted to separate entrance to position at press platform for Senator Dole's entrance and remarks. Press facilities: 6 LD's

Page 4 of 18

-5-

This document is from the collections at the Dole Archives, University of Kansas http://dolearchives.ku.edu

The Senator, escorted by Lt. Governor Orr and Congressman Myer, proceeds to holding room inside Tilson Hall entrance.

11:20 a.m. The Senator arrives holding room.

PERSONAL/STAFF TIME: 5 minutes

11:25 a.m. The Senator, escorted by Lt. Governor Orr and Congressman Myer, proceeds upstairs from holding room.

11:30 a.m. The Senator arrives for speech and enters stage right and is seated.

11:32 a.m. Introduction of the platform guests by Congressman John Myer.

11:34 a.m. Introduction of the Senator by Lt. Governor Robert Orr.

11:35 a.m. The Senator's remarks begin.

FULL PRESS COVERAGE

11:45 a.m. The Senator's remarks conclude.

The Senator departs platform and mingles with crowd.

GUEST AND STAFF INSTRUCTIONS: Proceed through auditorium and exit down right stairway to motorcade.

11:55 a.m. The Senator departs speech through auditorium and proceeds to motorcade for boarding.

12:00 p.m. MOTORCADE DEPARTS Tilson Music Hall en route Hulman Field,
Terre Haute, Indiana

(Driving time: 15 minutes)

12:20 p.m. MOTORCADE ARRIVES Tilson Field, Terre Haute, Indiana.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTION: Proceed to aircraft for boarding.

PRESS NOTE: Press center located Reid Airways, Lounge Area, Main Terminal. Press facilities: 10 LD's. PRESS NOTE: Press filing time = 20 minutes.

The Senator proceeds to aircraft for boarding.

12:40 p.m. CDT CAMPAIGN EXPRESS DEPARTS Tilson Field, Teree Haute, Indiana en route Evansville Dress Regional Airport, Evansville, Indiana.

(Flying time: 40 minutes) (No time change)

1:20 p.m. CDT CAMPAIGN EXPRESS ARRIVES Evansville Dress Airport, Evansville, Indiana.

Advanceman: P. Laudenslager

CLOSED ARRIVAL OPEN PRESS COVERAGE

Guest and Staff bus

Tail

Press Advance: T. Baxter The Senator will be met by:

Beldon Bell, 8th District Congressional Candidate Robert Kock, City Controller Tom Osenberg, GOP Co-Chairman Robert Schaad, GOP Co-Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade

for boarding. Assignments are as follows: Lead P. Laudenslager Limo Senator Dole Follow up Control J. Waters P. Russo D. Owen Press 1 T. Baxter Press 2 L. Speakes Press 3 D. Wendell Spare

All others

The Senator proceeds to motorcade for boarding.

1:30 p.m. MOTORCADE DEPARTS Evansville Dress Airport en route Executive Inn.

(Driving time: 15 minutes)

1:45 p.m. MOTORCADE ARRIVES Executive Inn, Evansville, Indiana

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Betty Lou Gerrel, Vice Chairman, GOP Central Committee Mabel Lurker, Secretary, GOP Central Committee Donald Stucki, Treasurer, GOP Central Committee Baily Merril, former Congressman, 8th District Robert Whitehouse, Executive Director, Vandenberg County

GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Kentucky Room, 2nd floor.

PRESS NOTE: Press proceed to press platform to position for Senator Dole's entrance and remarks.

1:50 p.m. The Senator proceeds to International Room A&B.

1:55 p.m. The Senator arrives International Room for rally in International Room and proceeds to platform and is seated.

OPEN PRESS COVERAGE

1:57 p.m. Introduction of the Senator by Lt. Governor Robert Orr

2:00 p.m. The Senator's remarks begin.

FULL PRESS COVERAGE

2:10 p.m. The Senator's remarks conclude.

The Senator departs rally in International Room A&B and proceeds to holding room, Room 363.

2:15 p.m. The Senator arrives holding room.

PERSONAL/STAFF TIME: 20 minutes

PRESS NOTE: Press Center located Georgia

Room, second floor.

Press facilities: 10 LD's

PRESS NOTE: Press filing time = 20

minutes.

2:30 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

2:35 p.m.

The Senator departs holding room and proceeds to motorcade for boarding.

2:40 p.m.

MOTORCADE DEPARTS Executive Inn en route Evansville Dress Airport, Evansville, Indiana.

(Driving time: 10 minutes)

2:50 p.m.

MOTORCADE ARRIVES Evansville Dress Airport, Evansville, Indiana.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

The Senator proceeds to aircraft for boarding.

2:55 p.m. CDT

CAMPAIGN EXPRESS DEPARTS Evansville Dress Airport en route Lincoln Municipal Airport, Lincoln, Nebraska.

> (Flying time: 1 hour 30 minutes) (No time change)

4:25 p.m. CDT

CAMPAIGN EXPRESS ARRIVES Lincoln Municipal Airport, Lincoln, Nebraska

Advanceman: J. Hooley

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance:

The Senator will be met by:

L. Schnabl

Congressman John Y. McCollister, GOP Candidate for U.S. Senate Senator Roman L. Hruska

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

Limo

Senator Dole

Follow up

Control

J. Hooley

J. Waters P. Russo

D. Owen

Press 1

L. Schnabl

Press 2

L. Speakes

Press 3

D. Wendell

Spare

Guest and Staff bus

All others

Tail

4:35 p.m. The Senator proceeds to motorcade for boarding.

4:40 p.m. MOTORCADE DEPARTS Lincoln Municipal Airport en route Airport Ramada Inn

(Driving time: 5 minutes)

4:45 p.m. MOTORCADE ARRIVES Airport Ramada Inn for rally.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Mrs. John Y. (Nannette) McCollister

GUEST AND STAFF INSTRUCTIONS: Proceed directly to Banquet Room A for staff viewing area.

PRESS NOTE: Press will be escorted through separate entrance to Banquet Room to position at press platform for Senator Dole's entrance and remarks.

	The Senator proceeds to holding room No. 102					
4:55 p.m.	The Senator arrives holding room.					
4:55 p.m.	The Senator, escorted by Congressman and Mrs. McCollister, depart holding room and proceeds to Banquet Room A rally					
5:00 p.m.	The Senator arrives at the entrance to Banquet Room A.					
5:00 p.m.	Announcement of the Senator by Mrs. Ann Batchelder, State GOP Chairman					
5:02 p.m.	The Senator enters room and proceeds to platform and is seated.					
	OPEN PRESS COVERAGE					
5:07 p.m.	Introduction of the Senator by Congressman McCollister					
5:10 p.m.	The Senator's remarks begin					
	FULL PRESS COVERAGE					
5:20 p.m.	The Senator's remarks conclude.					
	The Senator departs platform and greets crowd.					
5:20 p.m.	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.					
5:30 p.m.	The Senator departs Banquet Room A and proceeds to motorcade for boarding.					
p.m.						
5:35 p.m.	MOTORCADE DEPARTS Airport Ramada Inn en route Lincoln Municipal Airport.					
	(Driving time: 5 minutes)					
5:40 p.m.	MOTORCADE ARRIVES Lincoln Municipal Airport, Lincoln, Nebraska					
	CLOSED DEPARTURE					

OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

PRESS NOTE: Press filing area located at

terminal.

Press facilities: 10 LD's

PRESS NOTE: Press filing time = 20

minutes

The Senator proceeds to aircraft for boarding.

PERSONAL/STAFF TIME: 20 minutes

6:00 p.m. CDT CAMPAIGN EXPRESS DEPARTS Lincoln Municipal Airport, Lincoln, Nebraska en route Albuquerque, New Mexico.

(Flying time: 1 hour 55 minutes)

(Time change: -1)

6:45 p.m. MDT CAMPAIGN EXPRESS ARRIVES Albuquerque Sunport, Albuquerque, New Mexico.

Advanceman: J. Carney

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Press Advance: M. Rosenker The Senator will be met by:

Senator Peter Domenici Congressman Manuel Lujan Harrison "Jack" Schmidt, U.S. Senate Candidate Mayor Harry Kinney

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

J. Carney

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

D. Owen

Press 1

M. Rosenker

Press 2

L. Speakes

Press 3

D. Wendell

Spare

Guest and Staff bus

All others

Tail

The Senator proceeds to motorcade for boarding.

6:55 p.m.

MOTORCADE DEPARTS Albuquerque Sunport en route Albuquerque Convention Center.

(Driving time: 5 minutes)

7:00 p.m.

MOTORCADE ARRIVES Albuquerque Convention Center.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by: State party officials.

GUEST AND STAFF INSTRUCTIONS: Proceed to Ballroom C, 3rd floor.

PRESS NOTE: Press will be escorted to press platform to position for Senator Dole's entrance and remarks.

The Senator proceeds to holding room, ground floor.

7:05 p.m.

The Senator arrives holding room

PERSONAL/STAFF TIME: 10 minutes

7:15 p.m.

The Senator departs holding room and proceeds to Ballroom C for rally

The Senator arrives Ballroom C and proceeds to platform and remains standing.

OPEN PRESS COVERAGE

7:25 p.m.

Introduction of the Senator by Senator Peter Domenici

7:28 p.m.

The Senator's remarks begin.

FULL PRESS COVERAGE

7:35 p.m.	13	The	Senator'	S	remarks	conclude.
-----------	----	-----	----------	---	---------	-----------

7:40 p.m. GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Room.

7:45 p.m. The Senator departs Ballroom C and proceeds to holding room, ground floor.

7:50 p.m. The Senator arrives holding room.

PERSONAL/STAFF TIME: 10 minutes

8:00 p.m. The Senator departs holding room and proceeds to motorcade for boarding.

GUEST AND STAFF INSTRUCTION: Proceed to motorcade for boarding.

8:05 p.m. MOTORCADE DEPARTS Albuquerque Convention Center en route Albuquerque Sunport, Albuquerque, New Mexico.

(Driving time: 15 minutes)

8:20 p.m. MOTORCADE ARRIVES Albuquerque Sunport, Albuquerque, New Mexico

CLOSED DEPARTURE OPEN PRESS COVERAGE

PRESS NOTE: Press filing area at airport

terminal.

Press facilities: 10 LD's

The Senator proceeds to aircraft for boarding.

PERSONAL/STAFF TIME: 30 minutes

8:50 p.m. CAMPAIGN EXPRESS DEPARTS Albuquerque Sunport, Albuquerque, New Mexico en route Roswell Airport.

(Flying time: 50 minutes)
(No time change)

9:40 a.m. MDT CAMPAIGN EXPRESS ARRIVES Roswell Airport, Lufthansa Hanger.

Advanceman: T. Lanni CLOSED ARRIVAL
OPEN PRESS COVERAGE

Press Advance: R. Kuonen The Senator will be met by: Charles Worrell, Airport Manager

NOTE: Chamber Red Coats will be on hand with a "Red Carpet" welcome.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Pilot

Lead

T. Lanni

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

D. Owen

Spare

Press 1

R. Kuonen

Press 2

L. Speakes

Press 3

D. Wendell

Guest and Staff bus

Senator Peter Domenici

Harrison Schmidt

All others

Tail

The Senator proceeds to motorcade for boarding.

9:50 p.m.

MOTORCADE DEPARTS Roswell Airport en route Roswell Inn.

(Driving time: 25 minutes)

10:15 p.m.

MOTORCADE ARRIVES Roswell Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE The Senator will be met by: Dale Cooper, Manager, Roswell Inn

GUEST AND STAFF INSTRUCTIONS: Staff office, Room 220. Your room assignments will be given to you in envelopes en route to Roswell Inn. Keys will

PRESS NOTE: Press Center located Room 128. Press facilities:

6 LD's

PRESS NOTE: Press will overnight at the Roswell Inn. Press are pre-registered. Your room assignments will be given to you in envelopes en route Roswell Inn. Keys will be in doors.

The Senator proceeds to Suite, Room 201

10:20 p.m. The Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

OVERNIGHT

Thursday, 30 October 1976

BAGGAGE CALL: 8:00 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage should be placed outside your room, unlocked, no later than 8:00 a.m.

PRESS NOTE: Baggage should be placed outside your room, unlocked, no later than 8:00 a.m.

PRESS NOTE: Press proceed to press platform to pre-position for Senator Dole's entrance and remarks.

9:23 a.m. The Senator departs Suite and proceeds to Rio Grande Room for GOP Breakfast.

9:28 a.m. The Senator arrives Rio Grande Room, off-stage holding area.

9:29 a.m. Introduction of the Senator by Senator Domenici.

Senator Dole proceeds to podium and remains standing.

OPEN PRESS COVERAGE

9:30 a.m. The Senator's remarks begin.

FULL PRESS COVERAGE

9:40 a.m. The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs platform and greets reception guests en route motorcade for boarding.

9:50 a.m. MOTORCADE DEPARTS Roswell Inn en route Roswell Airport.

(Driving time: 20 minutes)

10:10 a.m. MOTORCADE ARRIVES Roswell Airport, Lufthansa Terminal.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Board aircraft during press filing time.

PRESS NOTE: Press filing center located

in Lufthansa Terminal. Press facilities: 10 LD's

PRESS NOTE: Press filing time = 35

minutes.

10:45 a.m. CAMPAIGN EXPRESS DEPARTS Roswell Airport en route Colorado.

CONTACT LIST

FT. WAYNE, INDIANA

Marriott Inn, (219) 484-0411 Staff phone, (219) 484-9692/93/94/95 Ramp, (219) 747-5384 Plane phone (219) 747-5483

TERRE HAUTE, INDIANA

Sheraton Hotel (812) 238-1566 Staff phone (812) 238-1494/95/96 Ramp & plane (812) 238-1448 Auditorium - press platform - (812) 232-7750 or 232-7727

EVANSVILLE, INDIANA

Executive Inn (812) 424-8000 Staff room -(812) 464-9314/15 Plane & ramp (812) 464-9323

LINCOLN, NEBRASKA

Ramada Inn (402) 475-5911 Staff phone (402) 477-6088 Plane & Ramp (402) 477-6915

ALBUQUERQUE, NEW MEXICO

Albuquerque Inn (505) 247-3344 Staff phone (505) 247-4354 Ramp (505) 247-2888 Plane (505) 247-4219

ROSWELL, NEW MEXICO

Roswell Inn (505) 623-4920 Staff phones (505) 623-9530/31/32/32 Ramp & Phone (505) 347-2263